# SDR 9JLA2019F00113

- Difficulty date: January 10, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N100WT
- Make and model: Cessna 550
- Aircraft serial: 5500858
- Aircraft time: 5,861 hours, 5,069 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lamp
- Part number: S33682
- Condition: Burned Out
- Location: Cockpit
- Part time: 5,861 hours, 5,069 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT APPROXIMATELY 1030 AM LOCAL TIME, DEPARTED (KMOB) ON A CHARTER FLIGHT TO THE (AVL). ON APPROACH, THE FLIGHT CREW LOWERED THE LANDING GEAR BUT, DID NOT SEE THE GREEN LIGHTS FOR BOTH MAIN LANDING GEAR. A TEST OF THE LANDING GEAR INDICATOR LIGHTS REVEALED THAT BOTH MAIN LANDING GEAR BULBS WERE NOT WORKING. FURTHER TESTS REVEALED THAT THE GEAR APPEARED TO BE IN A DOWN/LOCKED POSITION DUE TO THE ABSENCE OF THE GEAR WARNING HORN ON THE AIRCRAFT AT SPECIFIC POINTS DURING THE TROUBLESHOOTING PROCESS. ALSO, THE RED GEAR WARNING LIGHT REMAINED OFF AT ALL TIMES. THE CREW FELT LIKE THE GEAR WAS IN THE CORRECT POSITION, BUT STILL ELECTED TO DECLARE AN EMERGENCY. THE CREW UTILIZED THE EMERGENCY/ABNORMAL CHECKLIST FOR THIS AIRCRAFT AND PERFORMED AN EMERGENCY GEAR EXTENSION TO ENSURE THE GEAR WAS DOWN AND LOCKED. THE AIRCRAFT PERFORMED A VISUAL APPROACH TO RUNWAY 35 AT THE AIRPORT AND LANDED WITHOUT INCIDENT. (GSO) WAS CONTACTED AND RETURNED THE AIRCRAFT TO SERVICE ON 1/11/19.
